# SDR UALA2011062903196

- Difficulty date: June 25, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,476 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE FRAME HAS CORROSION AT BS 1820 LBL 24-LBL 45.  MAJOR REPAIR ACCOMPLISHED:  MANUFACTURED AND INSTALLED NEW FRAME.  ACCOMPLISHED ON GFS 0246819 & 0246992.
